# SDR UPS00233113

- Difficulty date: June 8, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 69172966
- Condition: Cracked
- Location: Nr 2 Engine Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI ENGINE NR 2 AFT MOUNT SUPPORT RIB RIGHT CHORD INSIDE THE VERTICAL FIN HAS CRACKED SUPPORT ANGLE APPROX 17 INCHS FROM TOP OF CHORD.     REPLACED CRACKED ANGLE IAW DRAWING NO.65-17553
